MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-50
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the master tool manipulator (mtm) to resolve the issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The mtm was analyzed and was found to have calibration issues.The complaint was confirmed based on the results of the investigation, which indicates that the device may have contributed to the customer reported issue.As a result of these findings, failure analysis concluded that the calibration was found to be the root cause of the reported event.
 
Event or Problem Description
It was reported that prior to starting (pre-anesthesia) a da vinci-assisted surgical procedure, a caller reported error 41103 pointing to master tool manipulator right (mtmr).The technical support engineer (tse) checked the logs, error verified.Tse asked the caller to reboot the system and check if mtmr was free to move.Error was always present, surgery was not done with davinci.The procedure was aborted with no reports of patient involvement.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24709898
Report Number2955842-2026-19142
Device Sequence Number6012941
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-50
Device Catalogue Number380940
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown